# SDR SWAA2023120517643

- Difficulty date: November 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION - CRACKED SUPPORT FLOOR AT BS 540 RBL 2 WL 208 (MARKED)<[01] REMOVED AND REPLACED FLOOR SUPPORT @ BS540 BL0-RBL25 WL208 PER SRM 51-40-02 AND DWG:143A0060 REV:A
